Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 140, NWS Pueblo, CO

July 16, 2014El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 16, 2014, 3:37 PM MDT for El Paso County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2014, 3:37 PM MDT (21:37 UTC)
Expired
Jul 16, 2014, 4:15 PM MDT
In force
38 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 62 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WUUS55 KPUB 162137
SVRPUB
COC041-162215-
/O.NEW.KPUB.SV.W.0140.140716T2137Z-140716T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
337 PM MDT WED JUL 16 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 415 PM MDT

* AT 337 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PEYTON...OR
  20 MILES NORTHEAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 55
  MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PEYTON AND ELLICOTT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3899 10466 3912 10451 3894 10419 3877 10437
TIME...MOT...LOC 2137Z 310DEG 50KT 3901 10451 

HAIL...1.00IN
WIND...60MPH

$$

STARK
2 follow-up statements
833 
WWUS55 KPUB 162152
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
352 PM MDT WED JUL 16 2014

COC041-162215-
/O.CON.KPUB.SV.W.0140.000000T0000Z-140716T2215Z/
EL PASO CO-
352 PM MDT WED JUL 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 352 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLICOTT...OR
21 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ELLICOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3891 10455 3906 10441 3894 10419 3877 10437
TIME...MOT...LOC 2152Z 316DEG 35KT 3890 10444 

HAIL...1.00IN
WIND...60MPH

$$

STARK
078 
WWUS55 KPUB 162208
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
407 PM MDT WED JUL 16 2014

COC041-162217-
/O.EXP.KPUB.SV.W.0140.000000T0000Z-140716T2215Z/
EL PASO CO-
407 PM MDT WED JUL 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY
WILL EXPIRE AT 415 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. 
THE ADDITIONAL RAINFALL WILL EXACERBATE PROBLEMS FROM HEAVY RAINFALL 
OVER THE PAST SEVERAL DAYS.

DO NOT DRIVE THROUGH WATER COVERED ROADWAYS.

LAT...LON 3891 10455 3906 10441 3894 10419 3877 10437
TIME...MOT...LOC 2204Z 310DEG 50KT 3890 10444 

$$

STARK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 12:00 PM MDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jul 16, 12:00 PM MDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1200 PM MDT WED JUL 16 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 344 AM MDT WED JUL 16 2014

CURRENTLY...NORTHWEST FLOW ALOFT CONTINUES OVER THE AREA WITH MAIN
UPPER TROUGH DROPPING SOUTH ACROSS WY. SEVERAL WEAK WAVES EMBEDDED
IN THE FLOW AHEAD OF THE TROUGH HAVE BEEN CROSSING THE AREA THIS
MORNING...BRINGING WITH THEM BANDS OF SHOWERS AND WEAK
THUNDERSTORMS...ESPECIALLY ACROSS THE EASTERN PLAINS. FOR
TODAY...LARGE SCALE UPWARD MOTION INCREASES ACROSS THE AREA AS UPPER
TROUGH MOVES SLOWLY SOUTH ACROSS WY AND INTO NRN CO TONIGHT. SURFACE
COLD FRONT ASSOCIATED WITH THE TROUGH WILL PUSH SOUTH ACROSS THE
PLAINS IN THE AFTERNOON...REACHING THE NM BORDER IN THE EVENING.
AHEAD OF THE FRONT...LOW LEVELS OVER THE EASTERN MOUNTAINS AND I-25
CORRIDOR APPEAR TO DRY SLIGHTLY...AS LOW LEVEL MOISTURE AXIS SHIFTS
EASTWARD ONTO THE PLAINS. SUSPECT LOW CLOUDS...WHICH LIMITED
INSTABILITY YESTERDAY WILL BE MORE SPARSE TODAY...AND WITH WARMER
SURFACE TEMPS MOST AREAS SHOULD SEE GREATER INSTABILITY AND THUS
STRONGER CONVECTION DURING THE AFTERNOON. INITIAL FOCUS FOR
STRONG/SEVERE STORMS WILL BE THE FAR EASTERN PLAINS...EAST OF A
LIMON/LA JUNTA/KIM LINE...WHERE 0-6KM SHEAR IS GREATEST AND CAPES
CLIMB INTO THE 1-2K J/KG RANGE. HAVE INCLUDED MENTION OF SEVERE IN
THE FORECAST FOR A FEW SOUTHEAST PLAINS ZONES...AND WOULDN'T BE TOO
SURPRISED TO SEE A POSSIBLE TORNADO WITH ONE OF THE STRONGER STORMS.
FARTHER WEST...STRONG STORMS AND BRIEF HEAVY RAIN WILL BE POSSIBLE
OVER THE I-25 CORRIDOR AND POINTS WESTWARD...THOUGH ITS TOUGH TO
PICK AN AREA OVER THE HIGHER TERRAIN PARTICULARLY FAVORED FOR
STRONGEST STORMS. WILL COUNT ON FEWER CLOUDS INITIALLY THIS
AFTERNOON....LEADING TO WARMER MAX TEMPS...THOUGH STILL WENT UNDER
GUIDANCE VALUES MOST LOCATIONS EAST OF THE MOUNTAINS.

TONIGHT...LOW LEVEL MOISTURE WILL SLOSH WESTWARD BEHIND THE COLD
FRONT...BRINGING BACK THE THREAT OF HEAVY RAIN TO MUCH OF THE I-25
CORRIDOR AND EASTERN MOUNTAINS IN THE EVENING. WITH UPPER TROUGH
PROVIDING STRONG UPWARD MOTION THROUGH THE NIGHT...MODELS HAVE ALL
BEEN SHOWING RATHER LARGE MCS DEVELOPING OVER THE EASTERN PLAINS BY
06Z...THEN SLOWLY DROPPING SOUTH INTO THE TEXAS PANHANDLE BY EARLY
THU MORNING. WILL INCREASE POPS AND QPF OVER THE FAR SOUTHEAST TO
ACCOUNT FOR THIS SCENARIO. BEHIND THE MCS...ENOUGH UPWARD MOTION TO
KEEP A THREAT OF TSRA GOING THROUGH MOST OF THE NIGHT...THOUGH
INTENSITY WILL BE WANING AS AIR MASS STABILIZES. HAVE HELD OFF ON A
FLASH FLOOD WATCH FOR NOW...BUT ONE MAY BE NEEDED OVER THE FAR
SOUTHEAST PLAINS TONIGHT IF SLOW MOVING MCS DEVELOPS.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 344 AM MDT WED JUL 16 2014

...RETURN TO SUMMER THIS WEEKEND...

ONE MORE DAY OF FALL-LIKE TEMPERATURES ON THURSDAY...THEN
THE UPPER RIDGE REBUILDS AND WE SHOULD RETURN TO MORE
SEASONABLE CONDITIONS FOR THE WEEKEND AND BEYOND.

TROUGH MOVING FROM THE NW THROUGH THE CENTRAL PLAINS WILL
STILL BE MOVING THROUGH THU MORNING...AND THE TROUGH AXIS
WILL NOT PASS THROUGH OUR AREA UNTIL AT LEAST 18Z...SO
THREAT OF CONVECTION WILL CONTINUE THU MORNING...ALTHOUGH IT
WILL LIKELY BE MOSTLY SHOWER ACTIVITY AS OPPOSED TO THUNDER.
BUFKIT SOUNDINGS SHOW PRETTY MOIST CONDITIONS THROUGH 500
MB THU MORNING...WITH LOW LCLS PERSISTING. SO...A RATHER
CLOUDY START TO THE DAY. TEMPS MAY STRUGGLE TO MAKE IT INTO
THE 70S AGAIN AT KCOS DEPENDING ON THE EXTENT OF PRECIP AND
LOW CIGS. SHOULD CLEAR OUT BY AFTERNOON...BUT MAY BE TOO STABLE
OVER THE PLAINS FOR NEW CONVECTIVE DEVELOPMENT...SO MOST
OF THE STORMS WILL BE CONFINED TO THE MTS AND SURROUNDING
AREAS FOR THE AFTERNOON AND EVENING PERIOD.

FOR FRIDAY...THE FLOW IS STILL A BIT NWRLY...AND A WEAK
DISTURBANCE IN THE AFTERNOON SHOULD SET OFF ANOTHER ROUND
OF SHOWERS AND STORMS...THOUGH NOT AS WIDESPREAD AS WE HAVE
SEEN RECENTLY. TEMPS COULD BREAK THE 90 DEGREE MARK OVER THE
PLAINS.

FOR THE WEEKEND AND BEYOND... THE UPPER RIDGE WILL SLOWLY BUILD
BACK FROM THE SOUTH THROUGH NM. INITIALLY THIS WILL KEEP US UNDER
DRY WRLY FLOW FROM THE DESERT SW...AND SAT-MON COULD BE FAIRLY DRY
OVERALL WITH TEMPS APPROACHING 100 DEGREES FOR SOME SPOTS OVER THE
PLAINS AND SOLID 80S FOR THE HIGHER ELEVATIONS. WILL KEEP
LOW/ISOLD POPS CONFINED TO THE MT AREAS. FINALLY...THE UPPER HIGH
BECOMES REESTABLISHED OVER THE 4 CORNERS REGION EARLY NEXT
WEEK...AND WE SHOULD RETURN TO MORE OF A TYPICAL MONSOONAL PATTERN
WITH TEMPS IN THE 80S-90S AND THE USUAL JULY DIURNAL STORMS. ROSE

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1159 AM MDT WED JUL 16 2014

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO IMPACT THE KALS...KCOS
AND KPUB TAF SITES AT TIMES FROM THIS AFTERNOON INTO THIS
EVENING...CAPABLE OF PRODUCING PERIODS OF MVFR/IFR CONDITIONS AS
WELL AS THE POTENTIAL FOR LOCALLY HEAVY RAIN.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ067-068-070>089-
093>099.

&&
Hazardous weather outlook, Jul 16, 11:00 AM MDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1100 AM MDT WED JUL 16 2014

COZ058>089-093>099-171700-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1100 AM MDT WED JUL 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL REDEVELOP
OVER THE MOUNTAINS THIS AFTERNOON...THEN SPREAD ACROSS LOWER
ELEVATIONS DURING THE LATE AFTERNOON AND EVENING HOURS. ADEQUATE ATMOSPHERIC
MOISTURE IS AVAILABLE TO SUPPORT LOCALLY HEAVY RAINFALL...WHICH
MAY CAUSE FLASH FLOODING...ESPECIALLY ACROSS AREA BURN SCARS AND
OVER LOCATIONS WHERE HEAVY RAIN HAS FALLEN SINCE FRIDAY. MANY
STORMS WHICH FORM TODAY AND TONIGHT WILL ALSO HAVE THE POTENTIAL
OF PRODUCING HAZARDOUS CLOUD TO GROUND LIGHTNING AND HAIL
GENERALLY SMALLER THAN PENNIES.

IN ADDITION...THERE WILL BE A CHANCE FOR ONE OR TWO SEVERE
THUNDERSTORMS THIS AFTERNOON...PRIMARILY OVER FAR SOUTHEASTERN
COLORADO. HAIL AROUND THE SIZE OF QUARTERS...WIND GUSTS AROUND 60
MPH AT TIMES AN EVEN AN ISOLATED TORNADO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED STORMS WILL CONTINUE THROUGH THE
WEEKEND...MAINLY IN THE AFTERNOONS AND EVENINGS AND ESPECIALLY
ALONG AND NEAR THE MOUNTAINS AND HIGHER TERRAIN. STORMS WILL
BECOME WEAKER AND LESS WIDESPREAD FOR THE LATTER HALF OF THE
WEEKEND AND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jul 16, 2:51 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
251 PM MDT WED JUL 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             AIR FORCE ACADEMY       38.98N 104.86W
07/16/2014  M1.75 INCH       EL PASO            CO   AMATEUR RADIO

&&

RMG
Local storm report, Jul 16, 3:02 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MDT WED JUL 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             SAN ISABEL              37.98N 105.03W
07/16/2014  M1.00 INCH       PUEBLO             CO   PUBLIC

&&

RMG
Local storm report, Jul 16, 3:20 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT WED JUL 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             5 NNW PETERSON AFB      38.89N 104.74W
07/16/2014  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            HEAVY RAIN...STREET AND PARKING LOT FLOODING.

&&

RMG
Local storm report, Jul 16, 3:21 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
321 PM MDT WED JUL 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             5 NNW PETERSON AFB      38.89N 104.73W
07/16/2014  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&

RMG
Local storm report, Jul 16, 3:23 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT WED JUL 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HEAVY RAIN       2 WNW COLORADO SPRINGS  38.85N 104.85W
07/16/2014  M0.53 INCH       EL PASO            CO   TRAINED SPOTTER

            BEGAN 0257 PM. 25 MINUTE DURATION. WITH PEA TO 1/4 INCH
            HAIL.

&&

RMG
Local storm report, Jul 16, 3:29 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
329 PM MDT WED JUL 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HEAVY RAIN       4 NW PETERSON AFB       38.88N 104.74W
07/16/2014  M1.15 INCH       EL PASO            CO   TRAINED SPOTTER

            30 MINUTE DURATION...WITH PEASIZE HAIL.

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 6:00 PM MDTSpecial Weather StatementPUBChaffee30 min
Jul 15, 6:08 PM MDTFlash Flood WarningPUBLas Animas3 hr
Jul 15, 6:37 PM MDTAreal Flood AdvisoryPUBLake3 hr
Jul 15, 6:52 PM MDTSpecial Weather StatementPUBOtero23 min
Jul 15, 7:17 PM MDTSpecial Weather StatementPUBLas Animas28 min
Jul 15, 7:20 PM MDTSpecial Weather StatementPUBSaguache40 min
Jul 15, 8:08 PM MDTSpecial Weather StatementPUBTeller52 min
Jul 15, 8:40 PM MDTSpecial Weather StatementPUBMineral35 min
Jul 15, 11:56 PM MDTSpecial Weather StatementPUBTeller34 min
Jul 16, 11:29 AM MDTFlash Flood WatchPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more13 hr
Jul 16, 11:50 AM MDTAreal Flood AdvisoryPUBEl Paso55 min
Jul 16, 12:00 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jul 16, 12:10 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 16, 12:13 PM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Jul 16, 12:28 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jul 16, 12:38 PM MDTSevere Thunderstorm WarningPUBConejos26 min
Jul 16, 1:42 PM MDTFlash Flood WarningPUBFremont2 hr
Jul 16, 2:05 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo40 min
Jul 16, 2:33 PM MDTFlash Flood WarningPUBMineral, Rio Grande3 hr
Jul 16, 2:34 PM MDTSpecial Weather StatementPUBTeller26 min
Jul 16, 2:39 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano, Pueblo51 min
Jul 16, 2:42 PM MDTFlash Flood WarningPUBEl Paso, Teller3 hr
Jul 16, 2:51 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller39 min
Jul 16, 2:58 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 16, 3:04 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Jul 16, 3:06 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
Jul 16, 3:25 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo20 min
Jul 16, 3:44 PM MDTSevere Thunderstorm WarningPUBLas Animas46 min
Jul 16, 3:45 PM MDTFlash Flood WarningPUBEl Paso5 hr
Jul 16, 4:22 PM MDTFlash Flood WarningPUBLas Animas3 hr
Jul 16, 4:29 PM MDTSevere Thunderstorm WarningPUBLas Animas19 min
Jul 16, 4:31 PM MDTAreal Flood AdvisoryPUBPueblo3 hr
Jul 16, 5:16 PM MDTFlash Flood WarningPUBCrowley6 hr
Jul 16, 5:27 PM MDTSpecial Weather StatementPUBLas Animas48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.